Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Spectral localization in the hierarchical Anderson model


Author: Evgenij Kritchevski
Journal: Proc. Amer. Math. Soc. 135 (2007), 1431-1440
MSC (2000): Primary 47B80, 47A55, 93A13.
Published electronically: November 13, 2006
MathSciNet review: 2276652
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a large class of hierarchical Anderson models with spectral dimension $ {\rm d}\leq 2$ has only pure point spectrum.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B80, 47A55, 93A13.

Retrieve articles in all journals with MSC (2000): 47B80, 47A55, 93A13.


Additional Information

Evgenij Kritchevski
Affiliation: Department of Mathematics and Statistics, McGill University, 805 Sherbrooke Street West, Montreal, Quebec, Canada H3A 2K6
Email: ekritc@math.mcgill.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08614-X
PII: S 0002-9939(06)08614-X
Received by editor(s): December 8, 2005
Published electronically: November 13, 2006
Additional Notes: This work was supported in part by an FQRNT grant.
Communicated by: Mikhail Shubin
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.